Well-posed problems in algebras of generalized functions

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-01529548
Contributor : Antoine Delcroix <>
Submitted on : Wednesday, May 31, 2017 - 3:37:18 AM
Last modification on : Wednesday, December 12, 2018 - 5:10:03 PM

Identifiers

Collections

Citation

Victor Devoue, Jean-André Marti, Antoine Delcroix. Well-posed problems in algebras of generalized functions. Applicable Analysis, Taylor & Francis, 2010, Generalized Functions and Applications, 90 (11), pp.1747-1761. ⟨10.1080/00036811.2010.511474 ⟩. ⟨hal-01529548⟩

Share

Metrics

Record views

147